you should have a normal peroid. When you stop taking the pill your body has to adjust without it so there will be spotting and such for the first little bit and then you will finally resume to a normal period such as once a month. Your period does not stop after you discontinue the pill. Your period only stops when you reach your menopausal stage or you have a hysterectomy or of course if you have a condition/disease that may affect it.
It is common. Yes as long as you continue to take your pills according to the directions you should be protected.
depending on how long you have been on the pills or contraceptive method i would say a year minimum and a normal period is the scheduled one that you have when you start taking the pills or method
A normal period will last 3-7 days hun.
Just keep taking your pills as normal. This happened to me and as long as your taking your pills correctly, you should be fine! :)
really it all depends on your body. I was on it for a while and stopped taking them, my period was actually like a normal cycle.
It depends how old you are. If you are young, and just got your first period not too long ago, then that is normal, if you have had it for a long time, talk to your doctor.
It can be longer then it was before but it usually goes back to normal after a few months. How long differs from woman to woman.
Many women do not have monthly bleeding while on BCP - take a pregnancy test to be sure and continue taking The Pill as directed as long as it is negative.
Typically you'll get the next period in 4-6 weeks after a first trimester miscarriage.
Everyone is different but when I first put my patch on I had a normal 5 day period.
After a medical abortion the period should return within 2 months. If you wonder how long you will bleed it's different for each woman. It can take a few periods until it goes back to normal.
One or two days....three tops.
Hiya! If the period is normal then it is unlikely you are pregnant hun. However, you can do a pregnancy test as soon as the bleeding stops.
This could be a lot of things, if you havent long had your first ever period then this is normal, it could also be a sign of a period, low iron etc, if you are worried you should see a doctor
Anywhere from 3-10 days. The 5-6 day mark is most typical.
if you are using the month long pack (the last week being placebos (green/blue colored pills)) then you should have your period the last week of the pack (while taking the placebos). however, when first starting the pill it is normal to have irregular periods.
Yes, this is normal. Length varies from 3-10 days...sometimes they last up to 14! Everyone is different so dont worry...especially if you had your first period recently...girls are usually very irregular and all over the place for the first year or two!
That is a very long period. You need to go and see the doctor.
yes..it takes your body some time to readjust without the hormones the pill provides. The time it takes varies from each individual, but as long as you eventually get your period again, it is normal.
That is perfectly fine as long as you start your first dose on the day that is instructed. If that happens to be during your period. it should gradually get lighter and that eventually stop.
If you are just starting it may take as long as a year.
It depends on the type of birth control. Sometimes after starting it, it could be longer than normal, and sometimes it will disappear the first month. Sometimes it will be normal, and sometimes is will be shorter.